Skip to main content

A closed-form exact solution approach for pricing variance swaps with stochastic volatility

Journal Article


Abstract


Publication Date


  • 2011

Citation


  • Zhu, S. & Lian, G. (2011). A closed-form exact solution approach for pricing variance swaps with stochastic volatility. Mathematical Finance, 21 (2), 233-256.

Scopus Eid


  • 2-s2.0-79851495265

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2607

Has Global Citation Frequency


Number Of Pages


  • 23

Start Page


  • 233

End Page


  • 256

Volume


  • 21

Issue


  • 2

Abstract


Publication Date


  • 2011

Citation


  • Zhu, S. & Lian, G. (2011). A closed-form exact solution approach for pricing variance swaps with stochastic volatility. Mathematical Finance, 21 (2), 233-256.

Scopus Eid


  • 2-s2.0-79851495265

Ro Metadata Url


  • http://ro.uow.edu.au/infopapers/2607

Has Global Citation Frequency


Number Of Pages


  • 23

Start Page


  • 233

End Page


  • 256

Volume


  • 21

Issue


  • 2